Ask a doctor

"Blind" Spot After Using Latisse

I have very recently developed a "blind" spot right in the middle of my right eye. I have been using Latisse on and off for 2 months now. This recent (within the week) "blind" spot in the middle of my eye...right exactly on the letter I am trying to read.

Doctor Answers (2)

I’ve never heard of anyone getting a blind spot after using Latisse

+1

I’ve never heard of anyone getting a blind spot after using Latisse. You should have an eye exam.

New York Oculoplastic Surgeon
4.5 out of 5 stars 15 reviews

Latisse is NOT associated with Blindness

+1

You need to see an Ophthalmologist immediately. Latisse is NOT associated with blindness.

You are describing a finding seen with Macular Degeneration or even a Retinal Detachment. Rather than speculate on what may be wrong with your eye, it is best to leave that to a professional. Get examined immediately.

Memphis Plastic Surgeon
5.0 out of 5 stars 52 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...